# SDR GAIA03001OP

- Difficulty date: January 17, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 6563
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 884 - ONT-FWA - DURING CLIMB CREW DISCOVERED A PROBLEM WITH THE FUEL PANEL.  THE NR 2 CROSSFEED VALVE WAS NOT OPEN.  CREW DECLARED AN EMERGENCY AND DIVERTED TO PHX.  DEFERRED NR 2 CROSSFEED VALVE PER MEL 28-7.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
